# SDR WVBA2001011

- Difficulty date: February 20, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N792FC
- Make and model: Piper PA-31-350
- Aircraft serial: 317552108
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part serial: LW193340
- Condition: Damaged
- Location: Engine
- Part time: 382 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, METAL CONTAMINATION WAS DISCOVERED IN OIL FILTER.  A CHECK OF VALVELIFT WAS DONE AND IT WAS DISCOVERED THAT NR5 AND NR6 INTAKE LOBES WERE EXCESSIVE.  NR 6 CYLINDER WAS REMOVED AND DAMAGE OBSERVED ON THE CAM LOBES AND TAPPET FOLLOWERS.  NOTE: THIS IS THE 15TH ENGINE IN 3 YEARS.
